# SDR GKZR200482302

- Difficulty date: February 3, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,027 hours, 35,239 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SUPPORT MITTING CRACKED (TRAP) TOP FLANGE.  REMOVED LT TRAP FITTING IAW DC-8 MM 20-16-0. FITTED AND DRILLED NEW L/H TRAP IAW ATI DRAWING 5750127 SPOT FACED HOLES AS REQUIRRED. TREATED AND PRIMED IAW DC-8 SRM 51-1-8. TORQUED LT TRAP FITTING IAW SB DC-8 53-061.
